# SDR ASMF200506018

- Difficulty date: June 17, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737*
- Aircraft serial: 29363
- Aircraft time: 4,520 hours, 2,287 cycles
- Engine: Cfmint CFM567B22
- Engine time: 4,533 hours, 2,295 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN8705
- Condition: Failed
- Location: Rt Engine
- Part time: 342 hours, 217 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

ACFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING RT ENGINE STARTING, ENGINE SHUT OFF BY ITSELF AT 20 PERCENT, STAR VALVE INDICATION FLASHING AND LOW OIL PRESS INDICATED ON 7 PSI (RED ZONE). EEC TEST PERFORMED AND 72-30102 INTERNAL EEC FAULT MESSAGE SHOWN IAW TASK 73-21-00700-804-F00.  EEC CHANNEL CHANGED AND ENGINE WAS STARTED SHOWING UNSTABLE PARAMETERS.  EEC REPLACED AND SOFTWARE LOADED IAW TASK 73-21-60-000-801-F00, 73-21-60-400-8001-F00 AND 75-21-00-700-804-F00 RESPECTIVELY, TESTED CORRECT.  RT ENGINE STARTED IAW MM 73-21-12 / -60, ALL CORRECT.
